# SDR CA011101013

- Difficulty date: October 19, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Connector
- Part number: M8372395R1005N
- Condition: Failed
- Location: Gear Box
- Part time: 19,371 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FOUND CONNECTOR P28EZ AT THROTTLE GEAR BOX SHORTED TO GROUND. REPLACED CONNECTOR AND OPS CHECKED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.
